Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 304, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 7, 2011, 4:42 PM CDT for Cooper County, Howard County, Missouri. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2011, 4:42 PM CDT (21:42 UTC)
- Expired
- Aug 7, 2011, 5:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Cooper County, MO, Howard County, MO
The radar
The Pleasant Hill radar (KEAX), 128 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 4:50 PM CDT | TSTM WND DMG | Boonville, MO | BARN ROOF BLOWN OFF, JUST N OF I-70. ACROSS COOPER COUNTY, WIDESPREAD POWER OUTAGES AND WIDESPREAD LARGE TREE BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 12:55 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1116 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1673 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
990
WUUS53 KEAX 072142
SVREAX
MOC053-089-072215-
/O.NEW.KEAX.SV.W.0304.110807T2142Z-110807T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
442 PM CDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COOPER COUNTY IN CENTRAL MISSOURI...
SOUTHERN HOWARD COUNTY IN CENTRAL MISSOURI...
* UNTIL 515 PM CDT
* AT 439 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...AND
QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEW FRANKLIN TO 6 MILES SOUTHEAST OF BOONVILLE TO
BUNCETON...AND MOVING EAST AT 45 MPH.
AT 428 PM...TRAINED WEATHER SPOTTERS REPORTED A 60 MPH WIND GUST
NORTHEAST OF NELSON.
* LOCATIONS IMPACTED INCLUDE...
PRAIRIE HOME AND WOOLDRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS. THESE STORMS HAVE THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3873 9260 3874 9304 3893 9305 3901 9300
3908 9291 3910 9291 3910 9294 3911 9294
3912 9250 3898 9257 3892 9250
TIME...MOT...LOC 2141Z 277DEG 41KT 3903 9269 3889 9266
3879 9275
WIND...HAIL 70MPH 1.00IN
$$
CUTTER2 follow-up statements
151
WWUS53 KEAX 072153
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
453 PM CDT SUN AUG 7 2011
MOC053-089-072215-
/O.CON.KEAX.SV.W.0304.000000T0000Z-110807T2215Z/
COOPER MO-HOWARD MO-
453 PM CDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
HOWARD AND EASTERN COOPER COUNTIES UNTIL 515 PM CDT...
AT 448 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...AND
QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEW FRANKLIN TO 8 MILES SOUTH OF ROCHEPORT TO 5 MILES EAST OF
BUNCETON...MOVING EAST AT 40 MPH.
AT 430 PM...TRAINED WEATHER SPOTTERS REPORTED STRAIGHT LINE WIND
DAMAGE NORTHEAST OF NELSON...WITH MANY LARGE TREES BLOWN DOWN.
LOCATIONS IMPACTED BY THESE STORMS WILL INCLUDE...
PRAIRIE HOME AND WOOLDRIDGE.
THIS WILL ALSO IMPACT
I-70 BETWEEN MILE MARKERS 95 AND 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. MOVE IMMEDIATELY TO A STURDY BUILDING AND STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3873 9260 3874 9292 3893 9291 3911 9284
3912 9250 3898 9257 3892 9250
TIME...MOT...LOC 2152Z 279DEG 37KT 3900 9260 3886 9257
3876 9266
WIND...HAIL 70MPH 1.00IN
$$
CUTTER655
WWUS53 KEAX 072209
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
509 PM CDT SUN AUG 7 2011
MOC053-089-072219-
/O.EXP.KEAX.SV.W.0304.000000T0000Z-110807T2215Z/
COOPER MO-HOWARD MO-
509 PM CDT SUN AUG 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOWARD AND EASTERN
COOPER COUNTIES WILL EXPIRE AT 515 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3873 9260 3874 9292 3893 9291 3911 9284
3912 9250 3898 9257 3892 9250
TIME...MOT...LOC 2209Z 279DEG 37KT 3897 9238 3883 9235
3873 9244
$$
CUTTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 12:39 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Aug 7, 12:39 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1239 PM CDT SUN AUG 7 2011
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
SMALL MCV OVER N CENTRAL KS CONTINUES TO TRACK EAST. HOWEVER...
WNW STEERING FLOW AND INSTABILITY AXIS EXTENDING ESE FROM THIS
CONVECTION THRU WEST CENTRAL MO AM EXPECTING THIS ACTIVITY TO TURN
ESE IN THE VERY NEAR FUTURE. NORMAL DIURNAL TREND WITH MORNING
CONVECTION IS TO DISSIPATE BUT HAVING AN MCV TIED TO IT AND A
CONSIDERABLE AMOUNT OF LIGHTNING BELIEVE THIS ACTIVITY HAS TURNED
THE CORNER AND WILL CONTINUE THROUGH THIS AFTERNOON. STORM MODE
FAVORS POTENTIAL FOR BOW SEGMENTS AND ACCELERATION OF SYSTEM. 0-6KM
BULK SHEAR OF 40KTS IS SUFFICIENT TO SUPPORT SEVERE STORMS WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE THREATS.
HAVING SAID ALL THAT HAVE RAISED POPS SIGNIFICANTLY FOR THIS
AFTERNOON OVER MUCH OF THE WESTERN CWA.
MJ
&&
.PREV DISCUSSION...
SEVERAL FAST MOVING SHORTWAVES ON THE NRN EDGE OF STRONGER CAPPING
ALOFT HAVE SUPPORTED PERSISTENT OUTFLOW DOMINATED CONVECTIVE
CLUSTERS PROPAGATING THROUGH NRN MISSOURI. IN ADDITION...OUTFLOW
BOUNDARY THAT PROGRESSED INTO SWD INTO CNTRL MISSOURI HAS SUPPORTED
ELEVATED ACCAS/TS EARLY THIS MORNING. JET ENERGY WILL GRADUALLY
BECOME STRONGER OVER THE NEXT SEVERAL DAYS AS QUASI-ZONAL FLOW
BECOMES MORE NWLY WITH FALLING HEIGHTS AND REDUCED CAPPING. THIS
WILL START A PERIOD OF BETTER AND MORE FREQUENT RAINFALL CHANCES
(LARGELY IN THE NOCTURNAL SENSE)...AND TEMPERATURES EVENTUALLY
FALLING TO SLIGHTLY BELOW AVERAGE LEVELS.
SIMILAR TO THE PAST SEVERAL DAYS...AS/AC CONVECTIVE DEBRIS MAY
INITIALLY HINDER DIURNAL HEATING EARLY TODAY...THOUGH UPSTREAM
COVERAGE DOES NOT APPEAR AS EXTENSIVE...AND BELIEVE HEAT ADVISORY
AREA STILL LOOKS GOOD. FOR THE MOST PART...THINK THE MAJORITY OF THE
DAYLIGHT HOURS WILL BE DRY FOR THE FORECAST AREA...WITH GENERAL
SUBSIDENCE AWAITING THE NEXT SHORTWAVE MOVING INTO THE CNTRL PLAINS
LATE THIS AFTERNOON. ALTHOUGH VARIOUS MODELS ALL SIGNAL A WELL
ORGANIZED MCS DEVELOPING DURING PEAK HEATING TO THE WEST...THERE
REMAINS DISCREPANCIES REGARDING MORE EXACT TIMING AND PLACEMENT OF
THIS PROGRESSIVE FEATURE INTO THE LOWER MISSOURI RIVER VALLEY. HAVE
TRENDED TOWARDS A MID/LATE EVENING AND OVERNIGHT TIMING...AS WELL AS
A MORE SWWD PLACEMENT OFFERED BY A BLEND OF THE NAM/GFS. DEEP LAYER
SHEAR AND INSTABILITY PARAMETERS SUGGEST A GOOD CHANCE FOR DAMAGING
WINDS ON THE LEADING EDGE OF THIS FORECAST MCS...WITH HAIL A
SECONDARY THREAT.
PRECIPITATION (AND CERTAINLY CLOUD COVER) MAY LINGER THROUGH THE
REGION DURING THE DAY ON MONDAY...WITH A SECONDARY CHANCE FOR
SHOWERS/THUNDERSTORMS INTO MONDAY NIGHT. HAVE CUT HIGHS MONDAY BELOW
MOST GUIDANCE...THOUGH HAVE A STRONG FEELING THAT RESIDUAL COLD POOL
AND CLOUD COVER EFFECTS MAY KEEP TEMPS SEVERAL CATEGORIES BELOW THE
CURRENT FORECAST. FOR THE REMAINDER OF THE WEEK...WHILE MODELS ARE
IN VERY GOOD AGREEMENT DEPICTING PERSISTENT NWLY FLOW ALOFT...AND
SEVERAL SHORTWAVES DIGGING INTO THE MEAN ERN CONUS
TROUGH...IDENTIFYING AND TIMING ANY INDIVIDUAL SHORTWAVE IS NEARLY
FRUITLESS AT THIS POINT. FROM A CONCEPTUAL STANDPOINT...ANY
SHORTWAVE WOULD SUPPORT CONVECTION OVER THE HIGH TERRAIN DURING THE
AFTERNOON HOURS...PROPAGATING INTO THE PLAINS DURING THE OVERNIGHT.
HAVE SPREAD CHANCE POPS OVER THE MAJORITY OF THIS TIME FRAME GIVEN
THE UNCERTAINTY...EXPECTING THAT A COUPLE DAYS DURING THE EARLY
MORNING HOURS WILL SEE ORGANIZED CONVECTION...WHILE OTHER DAYS SEE
ABSOLUTELY NOTHING. REGARDLESS...TEMPERATURES LOOK TO BE QUITE
REFRESHING FOR MID AUGUST...ESPECIALLY CONSIDERING THE STRING OF
EXCESSIVELY HOT DAYS IN THE PAST MONTH.
21
&&
.AVIATION...
FOR THE 18Z TAF...CONVECTIVE CLUSTER TRACKING EAST INTO NORTHEAST KS
IS EXPECTED TO TURN MORE ESE THIS AFTERNOON AND MOVE THROUGH ALL 3
TERMINALS. STRONGEST PORTION OF SYSTEM WITH HEAVIEST RAINS AND
STRONGEST WINDS AND SEVERE POTENTIAL WILL PASS THROUGH KMCI/KMKC.
MAINLY VFR CEILINGS EXPECT WHEN CORE OF STORMS MOVE THROUGH SHOULD
SEE TEMPORARY MVFR CEILINGS. IF THE ATTENDANT GUST FRONT HOLDS
TOGETHER FOR ANOTHER HOUR OR SO WILL AMEND FORECAST. CONCERN IS THAT
ANOTHER OUTFLOW BOUNDARY HEADING SOUTH AHEAD OF IT MAY INTERFERE
WITH HIGHER WINDS REACHING GROUND. MODELS HAVE NOT HANDLED THIS
CONVECTION WELL. SO CANT BANK ON LATER MODEL FORECASTS AS AIRMASS
WILL BE CONTAMINATED.
STILL BELIEVE THERE WILL BE A SECOND ROUND OF STORMS THAT FORM
FURTHER UPSTREAM LATE THIS AFTERNOON THAT WILL ROLL SOUTHEAST...JUST
DONT HAVE A GREAT FEEL ON TIMING. WITH THAT IN MIND WILL STRIP AWAY
THE PREVIOUS TEMPO GROUP AFTER MIDNIGHT. THINK THERE IS LOW RISK FOR
STORMS CONTINUING PAST MID MONDAY MORNING SO WILL END RAIN CHANCES
THEN.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR MOZ028>031-037>040-
043>046-053-054.
KS...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR KSZ025-057-060-103>105.
&&Hazardous weather outlook, Aug 7, 11:49 AM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1149 AM CDT SUN AUG 7 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081215- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 1149 AM CDT SUN AUG 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A THUNDERSTORM COMPLEX MOVING INTO NORTHEAST KANSAS LATE THIS MORNING IS EXPECTED TO TRACK EAST-SOUTHEAST THIS AFTERNOON AND AFFECT MUCH OF EAST CENTRAL KANSAS AND WEST CENTRAL MISSOURI. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON HOURS FROM ST JOSEPH SOUTHWARD TO KANSAS CITY. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE THREATS. HOT AND HUMID WEATHER WILL CONTINUE FOR LOCATIONS ALONG AND SOUTH OF THE MISSOURI RIVER TODAY. HIGH TEMPERATURES WILL REACH THE MIDDLE 90S TO NEAR 100 DEGREES...WITH HEAT INDEX VALUES RANGING FROM 105 TO 110 DEGREES DURING THE AFTERNOON. LATE THIS AFTERNOON A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS SOUTH DAKOTA AND NORTHERN NEBRASKA...AND POSSIBLY A SECOND COMPLEX OVER NORTHERN KANSAS...AND MOVE INTO THE WESTERN PARTS OF THE OUTLOOK AREA LATER THIS EVENING AND OVERNIGHT. DAMAGING WINDS...LARGE HAIL...AND HEAVY DOWNPOURS WILL BE POSSIBLE WITH THIS THUNDERSTORM COMPLEX. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL LIKELY LINGER THROUGH THE OUTLOOK AREA MONDAY MORNING...WITH POSSIBLE REDEVELOPMENT MONDAY AFTERNOON AND EVENING...PARTICULARLY FROM EAST CENTRAL KANSAS THROUGH CENTRAL MISSOURI. DAMAGING WINDS AND LARGE HAIL MAY BE POSSIBLE WITH ANY OF THESE STORMS. OTHERWISE...PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST LATE TUESDAY NIGHT THROUGH SATURDAY MORNING AS ORGANIZED THUNDERSTORM COMPLEXES OCCASIONALLY IMPACT THE OUTLOOK AREA. THE MOST PREFERRED TIME THAT LOCATIONS WOULD EXPERIENCE THUNDERSTORMS WOULD BE THE LATE NIGHT AND EARLY MORNING HOURS...WHERE A THREAT FOR DAMAGING WINDS COULD LOCALLY EXIST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN PARTS EASTERN KANSAS AND WESTERN MISSOURI THIS EVENING AND OVERNIGHT. MJ
In the hours before
Local storm report, Aug 7, 3:46 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
346 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND GST HIGGINSVILLE 39.06N 93.73W
08/07/2011 M95 MPH LAFAYETTE MO CO-OP OBSERVER
&&
ACHSpecial weather statement, Aug 7, 4:16 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
416 PM CDT SUN AUG 7 2011
MOZ043-053-054-072200-
BATES MO-CASS MO-HENRY MO-
416 PM CDT SUN AUG 7 2011
...SIGNIFICANT WEATHER ADVISORY FOR HENRY...SOUTHEASTERN CASS AND
NORTHEASTERN BATES COUNTIES UNTIL 500 PM CDT...
AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF ADRIAN...MOVING SOUTHEAST AT
25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CLINTON...CREIGHTON...URICH...MONTROSE...DEEPWATER...CALHOUN...
BALLARD...HARTWELL AND LA DUE.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3840 9432 3855 9425 3847 9359 3820 9380
3821 9404 3818 9405
TIME...MOT...LOC 2116Z 295DEG 21KT 3843 9418
CDBLocal storm report, Aug 7, 4:22 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
422 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND GST WARRENSBURG 38.76N 93.73W
08/07/2011 E50 MPH JOHNSON MO TRAINED SPOTTER
PEA HAIL AND 50 MPH WINDS.
&&
CDBSpecial weather statement, Aug 7, 4:25 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 425 PM CDT SUN AUG 7 2011 MOZ044-045-072215- JOHNSON MO-PETTIS MO- 425 PM CDT SUN AUG 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PETTIS COUNTY IN CENTRAL MISSOURI...AND NORTHEASTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI UNTIL 515 PM CDT... AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WARRENSBURG...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KNOB NOSTER...WHITEMAN AIR FORCE BASE...LA MONTE...GREEN RIDGE AND HUGHESVILLE. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3887 9326 3857 9332 3871 9375 3893 9365 TIME...MOT...LOC 2125Z 277DEG 23KT 3877 9365 CDB
Local storm report, Aug 7, 4:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
431 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND GST NELSON 38.99N 93.03W
08/07/2011 E60 MPH SALINE MO TRAINED SPOTTER
50 TO 60 MPH WINDS. PEA SIZE HAIL. POWER OUTAGES.
&&
ACHLocal storm report, Aug 7, 4:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
432 PM CDT SUN AUG 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG WARRENSBURG 39.93N 89.06W
08/07/2011 MACON IL 911 CALL CENTER
2 TO 3 INCH TREE BRANCHES DOWN. PEA SIZE HAIL.
&&
ACHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:56 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 49 min |
| Aug 6, 9:20 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 40 min |
| Aug 6, 9:50 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Gentry, Nodaway, Worth | 40 min |
| Aug 6, 10:25 PM CDT | Special Weather Statement | EAX | Harrison, Mercer, Worth | 65 min |
| Aug 6, 11:07 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer, Putnam, Sullivan | 38 min |
| Aug 6, 11:31 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 59 min |
| Aug 7, 1:09 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 37 min |
| Aug 7, 1:44 AM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| Aug 7, 1:51 AM CDT | Special Weather Statement | EAX | Nodaway | 39 min |
| Aug 7, 2:16 AM CDT | Special Weather Statement | EAX | Holt | 44 min |
| Aug 7, 2:20 AM CDT | Special Weather Statement | EAX | Johnson | 40 min |
| Aug 7, 2:28 AM CDT | Special Weather Statement | EAX | Andrew, Gentry, Harrison, Worth | 47 min |
| Aug 7, 2:43 AM CDT | Special Weather Statement | EAX | Holt | 17 min |
| Aug 7, 3:49 AM CDT | Special Weather Statement | EAX | Holt | 41 min |
| Aug 7, 4:04 AM CDT | Special Weather Statement | EAX | Atchison | 26 min |
| Aug 7, 4:17 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 28 min |
| Aug 7, 4:43 AM CDT | Special Weather Statement | EAX | Holt | 47 min |
| Aug 7, 5:04 AM CDT | Special Weather Statement | EAX | Buchanan | 41 min |
| Aug 7, 5:46 AM CDT | Special Weather Statement | EAX | Buchanan, Clay, Clinton | 44 min |
| Aug 7, 1:47 PM CDT | Special Weather Statement | EAX | Platte | 28 min |
| Aug 7, 2:08 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 22 min |
| Aug 7, 2:29 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 31 min |
| Aug 7, 2:48 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Johnson, Lafayette, Ray | 27 min |
| Aug 7, 3:14 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette, Ray | 31 min |
| Aug 7, 3:42 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 33 min |
| Aug 7, 4:13 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 32 min |
| Aug 7, 4:16 PM CDT | Special Weather Statement | EAX | Henry | 44 min |
| Aug 7, 4:25 PM CDT | Special Weather Statement | EAX | Pettis | 50 min |
| Aug 7, 4:45 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 30 min |
| Aug 7, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 16 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.